# SDR MASA2018072513427

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 9,244 hours, 5,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT NOT BLINKING. REPLACED BATTERY.
